# SDR AALA202408229041

- Difficulty date: August 11, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 43,767 hours, 18,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: B99851
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK EMERGENCY EXIT SWITCH GUARD IS LOOSE.  REMOVE AND REPLACED SWITCH GUARD. PER AMM 25-11-00.
